# SDR 98ZZZX4433

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6103X
- Make and model: Snias AS350B2
- Aircraft serial: 2723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 150400801
- Condition: Misdrilled
- Location: Flir System
- Part time: 81 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HARDWARE IN FLIR INSTALLATION STC NR SH7335SW-D, DRAWING 350A82-1596PG.40F7, COMPONENT P/N 350A82-1147-02 FLIR MOUNT BASIC IS DRILLED FOR WAS 1304 BOLT WITH .25 INCH DIAMETER, QD MOUNT TOP PLATE, P/N 15040080-1, IS DRILLED FOR .3125 INCH D.A. BOLT.  THIS ATTACHMENT HARDWARE NAS1304-18 HAS BEEN TORQUED ON TWO DIFFERENT OCCASIONS, BUT THE QD MOUNT TOP PLATE HAS BEEN FOUND TO HAVE PLAY.  SUBMITTER RECOMMENDED EITHER THE TOP PLATE BE DRILLED AND BUSHED FOR .25 INCH DIAMETER BOLT OR FLIR BASIC MOUNT BE DRILLED TO ACCEPT .3125 INCH DIAMETER BOLT TO TIGHTEN UP THE INSTALLATION.
